# SDR 99ZZZM732

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79750
- Make and model: Boeing 727224
- Aircraft serial: 22452
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 65219458
- Condition: Binding
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLT 201 - KMIA-SDQ - DURING CLIMB AND WHILE RETRACTING FLAPS, OUTBOARD FLAPS STAYED AT 5 DEGREES. RECYCLING BY NORMAL MEANS DID NOT WORK.  A/C AIR RETURNED BACK TO KMIA.  NO FUEL WAS DUMPED, A/C ACCOMPLISHED NORMAL OVERWEIGHT LANDING.  WHILE EXTENDING FLAPS FOR LANDING OUTBOARD FLAP DID NOT GO FURTHER THAN 25 DEGREES.  ON GROUND MAINTENANCE FOUND BINDING ON THE OUTBOARD FLAP POWR DRIVE UNIT AND FLAP POWER DRIVE MOTOR.  PARTS WHERE REPLACED AND OPS CHECKED NORMAL PER 27-52-1.  MAINTENANCE ALSO C/W OVERWEIGHT LANDING INSPECTION PER FAE FROM 100-1RR.  NO DISCREPANCIES FOUND.  A/C RELEASED TO SERVICE.  (M)
